# SDR BJNA202504180001

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N809VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 37599
- Aircraft time: 42,395 hours, 27,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 26 DEF EMERGENCY LIGHT - AREA LIGHT INOP.   R/R 26 DEF EMERGENCY LIGHT - AREA LIGHT LAMP IAW B737 AMM 33-51-03-960-801. OPS CHECK GOOD. A/C OK FOR SERVICE
